×

zbMATH — the first resource for mathematics

Global approximate controllability for Schrödinger equation in higher Sobolev norms and applications. (English) Zbl 1191.35257
Summary: We prove that the Schrödinger equation is approximately controllable in Sobolev spaces \(H^s\), \(s>0\), generically with respect to the potential. We give two applications of this result. First, in the case of one space dimension, combining our result with a local exact controllability property, we get the global exact controllability of the system in higher Sobolev spaces. Then we prove that the Schrödinger equation with a potential which has a random time-dependent amplitude admits at most one stationary measure on the unit sphere \(S\) in \(L^2\).

MSC:
35Q55 NLS equations (nonlinear Schrödinger equations)
93B05 Controllability
58J05 Elliptic equations on manifolds, general theory
35J10 Schrödinger operator, Schrödinger equation
PDF BibTeX XML Cite
Full Text: DOI arXiv
References:
[1] Agrachev, A.; Chambrion, T., An estimation of the controllability time for single-input systems on compact Lie groups, J. ESAIM control optim. calc. var., 12, 3, 409-441, (2006) · Zbl 1106.93006
[2] Albert, J.H., Genericity of simple eigenvalues for elliptic PDE’s, Proc. amer. math. soc., 48, 413-418, (1975) · Zbl 0302.35071
[3] Albertini, F.; D’Alessandro, D., Notions of controllability for bilinear multilevel quantum systems, IEEE trans. automat. control, 48, 8, 1399-1403, (2003) · Zbl 1364.93059
[4] Altafini, C., Controllability of quantum mechanical systems by root space decomposition of \(\mathit{su}(n)\), J. math. phys., 43, 5, 2051-2062, (2002) · Zbl 1059.93016
[5] Ball, J.M.; Marsden, J.E.; Slemrod, M., Controllability for distributed bilinear systems, SIAM J. control optim., 20, 4, 575-597, (1982) · Zbl 0485.93015
[6] Baudouin, L.; Puel, J.-P., Uniqueness and stability in an inverse problem for the Schrödinger equation, Inverse problems, 18, 6, 1537-1554, (2001) · Zbl 1023.35091
[7] Beauchard, K., Local controllability of a 1D Schrödinger equation, J. math. pures appl., 84, 7, 851-956, (2005) · Zbl 1124.93009
[8] K. Beauchard, Local controllability of a 1D bilinear Schrödinger equation: a simpler proof, Preprint, 2009
[9] Beauchard, K.; Coron, J.-M., Controllability of a quantum particle in a moving potential well, J. funct. anal., 232, 2, 328-389, (2006) · Zbl 1188.93017
[10] Beauchard, K.; Coron, J.-M.; Mirrahimi, M.; Rouchon, P., Implicit Lyapunov control of finite dimensional Schrödinger equations, Systems control lett., 56, 5, 388-395, (2007) · Zbl 1110.81063
[11] Beauchard, K.; Mirrahimi, M., Practical stabilization of a quantum particle in a one-dimensional infinite square potential well, SIAM J. control optim., 48, 2, 1179-1205, (2009) · Zbl 1194.93176
[12] Bourgain, J., Periodic nonlinear Schrödinger equation and invariant measures, Comm. math. phys., 166, 1, 1-26, (1994) · Zbl 0822.35126
[13] Cazenave, T., Semilinear Schrödinger equations, Courant lecture notes in math., vol. 10, (2003), AMS · Zbl 1055.35003
[14] Chambrion, T.; Mason, P.; Sigalotti, M.; Boscain, U., Controllability of the discrete-spectrum Schrödinger equation driven by an external field, Ann. inst. H. Poincaré anal. non linéaire, 26, 1, 329-349, (2009) · Zbl 1161.35049
[15] Debussche, A.; Odasso, C., Ergodicity for a weakly damped stochastic nonlinear Schrödinger equations, J. evol. eq., 3, 5, 317-356, (2005) · Zbl 1091.60010
[16] Dehman, B.; Gérard, P.; Lebeau, G., Stabilization and control for the nonlinear Schrödinger equation on a compact surface, Math. Z., 254, 4, 729-749, (2006) · Zbl 1127.93015
[17] Ervedoza, S.; Puel, J.-P., Approximate controllability for a system of Schrödinger equations modeling a single trapped ion, Ann. inst. H. Poincaré anal. non linéaire, 26, 6, 2111-2136, (2009) · Zbl 1180.35437
[18] Henrot, A., Extremum problems for eigenvalues of elliptic operators, (2006), Birkhäuser · Zbl 1109.35081
[19] Jerison, D.; Kenig, C.E., Unique continuation and absence of positive eigenvalues for Schrödinger operators (with an appendix by E.M. Stein), Ann. of math., 121, 3, 463-494, (1985) · Zbl 0593.35119
[20] Kato, T., Perturbation theory for linear operators, (1995), Springer Berlin · Zbl 0836.47009
[21] Kifer, Y., Ergodic theory of random transformations, (1986), Birkhäuser · Zbl 0604.28014
[22] Kuksin, S.; Shirikyan, A., Ergodicity for the randomly forced 2D navier – stokes equations, Math. phys. anal. geom., 4, 2, 147-195, (2001) · Zbl 1013.37046
[23] Kuksin, S.; Shirikyan, A., Randomly forced CGL equation: stationary measures and the inviscid limit, J. phys. A: math. gen., 37, 12, 3805-3822, (2004) · Zbl 1047.35061
[24] Lebeau, G., Contrôle de l’équation de Schrödinger, J. math. pures appl., 71, 3, 267-291, (1992) · Zbl 0838.35013
[25] Machtyngier, E.; Zuazua, E., Stabilization of the Schrödinger equation, Portugaliae matematica, 51, 2, 243-256, (1994) · Zbl 0814.35008
[26] M. Mirrahimi, Lyapunov control of a particle in a finite quantum potential well, in: IEEE Conf. on Decision and Control, San Diego, 2006
[27] Nersesyan, V., Exponential mixing for finite-dimensional approximations of the Schrödinger equation with multiplicative noise, Dynam. PDE, 6, 2, 167-183, (2009) · Zbl 1178.37010
[28] Nersesyan, V., Growth of Sobolev norms and controllability of the Schrödinger equation, Comm. math. phys., 290, 1, 371-387, (2009) · Zbl 1180.93017
[29] Øksendal, B., Stochastic differential equations, (2003), Springer-Verlag
[30] Pivovarchik, V.N., An inverse sturm – liouville problem by three spectra, Integr. equ. oper. theory, 34, 2, 234-243, (1999) · Zbl 0948.34014
[31] Y. Privat, M. Sigalotti, The squares of Laplacian-Dirichlet eigenfunctions are generically linearly independent, Preprint, 2008 · Zbl 1206.35181
[32] Ramakrishna, V.; Salapaka, M.; Dahleh, M.; Rabitz, H.; Pierce, A., Controllability of molecular systems, Phys. rev. A, 51, 2, 960-966, (1995)
[33] Reed, M.; Simon, B., Methods of modern mathematical physics, vol. 4: analysis of operators, (1978), Academic Press New York
[34] Teytel, M., How rare are multiple eigenvalues?, Comm. pure appl. math., 52, 8, 917-934, (1999) · Zbl 0942.47012
[35] G. Turinici, On the Controllability of Bilinear Quantum Systems, Lecture Notes in Chem., vol. 74, 2000 · Zbl 0971.81198
[36] Turinici, G.; Rabitz, H., Quantum wavefunction controllability, Chem. phys., 267, 1, 1-9, (2001)
[37] Tzvetkov, N., Invariant measures for the nonlinear Schrödinger equation on the disc, Dynam. PDE, 3, 2, 111-160, (2006) · Zbl 1142.35090
[38] Zuazua, E., Remarks on the controllability of the Schrödinger equation, CRM proc. lecture notes, 33, 193-211, (2003)
This reference list is based on information provided by the publisher or from digital mathematics libraries. Its items are heuristically matched to zbMATH identifiers and may contain data conversion errors. It attempts to reflect the references listed in the original paper as accurately as possible without claiming the completeness or perfect precision of the matching.